# SDR DL73E001138

- Difficulty date: June 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 34,827 hours, 29,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT ROWS 12-15 DEF AND OVERWING EMERGENCY LIGHTS INOP ON LAYOVER.  FOUND POWER SUPPLY BAD.  REPLACED POWER SUPPLY  AND BATTERY PACK.  LIGHTS WORK NORMAL.
